# SDR AU010012

- Difficulty date: January 3, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146723
- Condition: Damaged
- Location: Pax Door
- Part time: 25,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 LT MAIN DOOR ESCAPE SLIDE TORN.
